I am 26 years old and I am almost 100% sure I have CVS. I believe it is triggered by my period. I wake up sick in the morning as though I have morning sickness. My vomiting started when I got pregnant in late 2004. I was sick during the entire pregancy and was admitted into the hospital 8 times. I delivered a healthy baby girl, 5 weeks early. I was healthy for about 6 months after she was born, but I have since been having episodes about every six weeks. I just got out of the hospital today and I found out about CVS during this visit. My cycles usually last about a week, sometimes two weeks. I cannot keep even water down and my stomach feels like I've been poisoned. I am constantly dry heaving and vomiting bile. The only relief comes after I drink a glass of water and then I'll vomit and the pain will subside for a few minutes. The pain in my stomach and the stress of another hospital visit are unbearable. When I feel like I can no longer stand it, I go to the ER and wait to be seen by a doctor. By then I am so dehydrated and lethargic that I have to sometimes have an IV put in my neck (after the nurses stick me four or five times in my arms with no luck). Usually IV fluids and Phenergan help, along with sleep, eventually. Every time I go the hospital they give me X-rays, CT scans, sonograms, pregnancy tests, MRI's and the list goes on. As soon as the epidsodes pass, I am completly back to normal, full of energy and hungry as ever. As a result of CVS, I cannot work or go to school full time. I have a daughter that I cannot take care of all the time. My only hope is that my doctors will learn about CVS so that they can make a diagnosis and start treating me correctly. I am not anorexic! I am not making myself sick on purpose! If you have CVS and can offer advise, please respond.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?